CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Gamarnik-D"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2011
Number of items: 1.

2011

Chandrasekaran, Venkat and Chertkov, Misha and Gamarnik, David et al. (2011) Counting Independent Sets Using the Bethe Approximation. SIAM Journal on Discrete Mathematics, 25 (2). pp. 1012-1034. ISSN 0895-4801. https://resolver.caltech.edu/CaltechAUTHORS:20121008-092632684

This list was generated on Tue Oct 15 23:13:23 2019 PDT.